Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Journal Article

A Proof of the Lucas-Lehmer Test

Michael I. Rosen
The American Mathematical Monthly
Vol. 95, No. 9 (Nov., 1988), pp. 855-856
DOI: 10.2307/2322904
Stable URL: http://www.jstor.org/stable/2322904
Page Count: 2

You can always find the topics here!

Topics: Mathematical congruence, Numbers, Algebra, Number theory
Were these topics helpful?
See somethings inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Read Online (Free)
  • Download ($19.00)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
855
    855
  • Thumbnail: Page 
856
    856